Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 56, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Nov 4, 2010, 2:42 PM EDT for 6 counties in Florida. It took effect at Nov 5, 2010, 12:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2010, 2:42 PM EDT (18:42 UTC)
- In effect from
- Nov 5, 2010, 12:00 PM EDT
- Expired
- Nov 5, 2010, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
232 WWUS82 KMLB 041842 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 242 PM EDT THU NOV 4 2010 ...MUCH COOLER AND DRIER CONDITIONS BEHIND STRONG COLD FRONT... FLZ041-044>047-053-141-144-147-050900- /O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ /O.NEW.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/ /O.NEW.KMLB.FW.A.0047.101106T1600Z-101106T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- 242 PM EDT THU NOV 4 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EDT FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SATURDAY AFTERNOON. A STRONG COLD FRONT WILL PUSH THROUGH THE FLORIDA PENINSULA OVERNIGHT. DRY AIR ADVECTION BEHIND THE FRONT IS EXPECTED TO BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION BY FRIDAY AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ054-058-050900- /O.NEW.KMLB.FW.A.0047.101106T1600Z-101106T2200Z/ /O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ INDIAN RIVER-OKEECHOBEE- 242 PM EDT THU NOV 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. A STRONG COLD FRONT WILL PUSH THROUGH THE FLORIDA PENINSULA OVERNIGHT. DRY AIR ADVECTION BEHIND THE FRONT IS EXPECTED TO BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION BY FRIDAY AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-050900- /O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ ST. LUCIE-MARTIN- 242 PM EDT THU NOV 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. A STRONG COLD FRONT WILL PUSH THROUGH THE FLORIDA PENINSULA OVERNIGHT. DRY AIR ADVECTION BEHIND THE FRONT IS EXPECTED TO BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION BY FRIDAY AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ KELLY
3 follow-up statements
760 WWUS82 KMLB 050800 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT FRI NOV 5 2010 ...MUCH COOLER AND DRIER CONDITIONS BEHIND STRONG COLD FRONT... FLZ054-052200- /O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ /O.EXA.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/ /O.EXT.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ INDIAN RIVER- 400 AM EDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ041-044>047-053-141-144-147-052200- /O.EXT.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ /O.CON.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- 400 AM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ058-052200- /O.EXT.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ /O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ OKEECHOBEE- 400 AM EDT FRI NOV 5 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-052200- /O.CON.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ ST. LUCIE-MARTIN- 400 AM EDT FRI NOV 5 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON EDT TODAY THROUGH THIS AFTERNOON... DRY AIR ADVECTION BEHIND THE STRONG COLD FRONT WHICH PASSED THROUGH EARLIER THIS MORNING WILL BRING THE DRIEST CONDITIONS OF THE SEASON SO FAR INTO THE REGION THIS AFTERNOON. A TIGHT PRESSURE GRADIENT WILL KEEP SURFACE AND TRANSPORT WINDS ELEVATED. DRY AND BREEZY CONDITIONS ARE EXPECTED TO PERSIST INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
840 WWUS82 KMLB 051255 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 855 AM EDT FRI NOV 5 2010 ...MUCH COOLER AND DRIER CONDITIONS BEHIND STRONG COLD FRONT... FLZ064-051400- /O.CAN.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ MARTIN- 855 AM EDT FRI NOV 5 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ058-052200- /O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ /O.EXA.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/ /O.CON.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ OKEECHOBEE- 855 AM EDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-052200- /O.UPG.KMLB.FW.A.0046.101105T1600Z-101105T2200Z/ /O.EXA.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/ ST. LUCIE- 855 AM EDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ041-044>047-053-054-141-144-147-052200- /O.CON.KMLB.FW.W.0056.101105T1600Z-101105T2200Z/ /O.CON.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 855 AM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
636 WWUS82 KMLB 051916 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 316 PM EDT FRI NOV 5 2010 ...LOW HUMIDITY WITH GUSTY NORTHWEST WINDS AGAIN SATURDAY... FLZ041-044>047-053-054-058-141-144-147-060900- /O.UPG.KMLB.FW.A.0047.101106T1600Z-101106T2300Z/ /O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ /O.CON.KMLB.FW.W.0056.000000T0000Z-101105T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 316 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ059-060900- /O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ /O.CON.KMLB.FW.W.0056.000000T0000Z-101105T2200Z/ ST. LUCIE- 316 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ064-060900- /O.NEW.KMLB.FW.W.0057.101106T1600Z-101106T2300Z/ MARTIN- 316 PM EDT FRI NOV 5 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 4, 10:55 AM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Nov 4, 10:55 AM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1055 AM EDT THU NOV 4 2010
.DISCUSSION...
SFC OBS SHOW COLD FRONT PRESSING SE ACROSS THE EASTERN FL
PANHANDLE EXTENDING WSW INTO THE NORTHERN GULF OF MEXICO. COLD POOL
ALOFT ASSOCD WITH WEAKENING UPPER LOW IS PRODUCING CONVECTION
BEHIND THE FRONT ALG THE PANHANDLE GULF COAST. LARGE AREA OF UPPER
DIV ACROSS THE AREA WILL CONTINUE TO PRODUCE WIDESPREAD MID AND
UPPER CLOUDS AND LIMIT HEATING. AFTER A BREAK IN THE RAIN ACROSS
NORTHERN SECTIONS EARLIER...EXPECT SHOWERS AND EMBEDDED STORMS TO
FILL BACK IN AS FRONT APPROACHES. SO WILL NOT MAKE ANY CHANGES TO
CURRENT 80 PERCENT POPS. THREAT FOR SEVERE STORMS REMAINS VERY LOW
AS PRIMARY SFC LOW DEVELOPS ALG THE CAROLINA COAST LOW LEVEL FLOW
VEERS TO THE SW LIMITING CONVERGENCE. BUT DEEP LAYER SHEAR REMAINS
IMPRESSIVE AND IF STORMS CAN GET TALL ENOUGH WE COULD SEE SOME
GUSTY DOWNBURST WINDS UP TO 50 MPH...BUT THIS LOOKS ISOLATED.
&&
.AVIATION...
IFR CIGS SHOULD CONTINUE TO LIFT AND REVEAL MOSTLY VFR CIGS. AN
ISOLD STRONGER TS PSBL WITH G30KT+ HOWEVER CVRG NOT EXPECTED TO
BE THAT HIGH AND ODDS OF ONE DIRECTLY IMPACTING TAF SITES FAIRLY
LOW. STRONG/GUSTY (APPROACHING 20G30KT) NW-NNW WINDS EXPECTED ON
FRIDAY.
&&
.MARINE...
HAVE REPLACED SMALL CRAFT ADVISORY OVER THE NEAR SHORE WATERS WITH
A CAUTION STATEMENT FOR 15-20 KNOTS THE REST OF TODAY INTO
TONIGHT. THEN EXPAND ADVISORY TO ALL WATERS LATE TONIGHT ONWARD
FOR STRONG/GUSTY NW WINDS BEHIND FRONT.
&&
.FIRE WEATHER...
NO LOW RH CONCERNS TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 82 53 67 42 / 80 40 10 0
MCO 81 54 68 43 / 80 40 10 0
MLB 82 56 69 42 / 80 50 10 0
VRB 82 60 71 45 / 80 50 10 0
LEE 82 52 67 41 / 80 30 10 0
SFB 82 54 70 42 / 80 40 10 0
ORL 81 55 69 45 / 80 40 10 0
FPR 82 60 70 44 / 80 50 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COASTAL VOLUSIA-INDIAN
RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
KELLYHazardous weather outlook, Nov 4, 11:46 AM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1146 AM EDT THU NOV 4 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-042200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1146 AM EDT THU NOV 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... SHOWERS AND ISOLATED STORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AHEAD OF A COLD FRONT...WHICH WILL MOVE THROUGH CENTRAL FLORIDA TONIGHT. DESPITE MINIMAL SUNSHINE AND LIMITED SURFACE INSTABILITY TODAY...AN APPROACHING MID LEVEL TROUGH AND STRONG JET STREAM WINDS ALOFT WILL COMBINE TO PRODUCE A SMALL THREAT FOR STRONG STORMS. WIND GUSTS UP TO 50 MPH WILL BE THE PRIMARY THREAT. STORMS TODAY WILL ALSO PRODUCE OCCASIONAL LIGHTNING STRIKES AND VERY HEAVY DOWNPOURS. HEAD INDOORS IF SKIES LOOK THREATENING. ANY STORMS THAT FORM WILL MOVE RAPIDLY NORTHEAST AT AROUND 40 MPH. ...RIP CURRENT IMPACT... IN ADDITION TO THE WIDESPREAD SHOWERS AND STORMS EXPECTED TO DAMPEN BEACH WEATHER...OCEANIC CONDITIONS WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. ...MARINE THUNDERSTORM GUST IMPACT... FAST MOVING SHOWERS AND STORMS MAY PRODUCE WIND GUSTS OF AT LEAST 35 KNOTS OVER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. BOATERS WHO DECIDE TO VENTURE OUT TODAY SHOULD BE ON THE LOOKOUT FOR SHOWERS AND STORMS APPROACHING RAPIDLY FROM THE SOUTHWEST AND MOVE TO SAFE HARBOR IN ADVANCE OF ANY STRONGER STORMS THAT FORM. ...WIND AND SEA IMPACT... INCREASING SOUTH TO SOUTHWEST WINDS OF AROUND 20 KNOTS WILL PRODUCE HAZARDOUS BOATING CONDITIONS OVER THE ATLANTIC TODAY AND TONIGHT. SEAS WILL BEGIN TO BUILD FURTHER TONIGHT AS WINDS SHIFT TO NORTHWEST BEHIND A STRONG COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BOATING CONDITIONS WILL REMAIN QUITE HAZARDOUS...ESPECIALLY IN THE GULF STREAM...THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK AS NORTHWEST WINDS GRADUALLY SHIFT TO THE NORTH AND NORTHEAST WHILE REMAINING STRONG AND GUSTY. MUCH COLDER AND DRIER AIR WILL SPREAD SOUTHWARD INTO EAST CENTRAL FLORIDA BEGINNING EARLY FRIDAY MORNING. BY SATURDAY MORNING...THE COLDEST AIR OF THE SEASON THUS FAR WILL BE IN PLACE...WITH LOW TEMPERATURES IN THE 40S EXPECTED ACROSS MOST OF EAST CENTRAL FLORIDA. WIND CHILL INDEX READING MAY FALL INTO THE 30S. THE COMBINATION OF MUCH DRIER AIR AND BRISK NORTHWEST TO NORTH WINDS WILL ALSO INCREASE THE FIRE DANGER FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. KELLY/CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:10 PM EDT | Special Weather Statement | MLB | Lake | 50 min |
| Nov 4, 4:20 AM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Nov 4, 10:29 AM EDT | Small Craft Advisory | MLB | 4 days | |
| Nov 4, 2:42 PM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 25 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.